# SDR O2GA2014022680601

- Difficulty date: February 6, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Beech B300
- Aircraft serial: FL889
- Aircraft time: 93 hours, 85 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, CREW SWITCHED THE NR 1 TRANSPONDER FREQUENCY FROM TOWER TO DEPARTURE & WAS NOTIFIED THAT THEIR TRANSPONDER SIGNAL WAS INTERMITTENT.  CREW SWITCHED OVER TO THE NR 2 TRANSPONDER & DEPARTURE NOTIFIED THEM THAT THE NR 2 TRANSPONDER SIGNAL WAS NOT BEING RECEIVED.  ACFT RETURNED.  PERFORMED AN OPS TEST ON THE NR 1 & 2 TRANSPONDERS WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE & AN CHECK FLIGHT WAS ACCOMPLISHED WITH NO DEFECTS NOTED.  ACFT HAD SEVERAL SUCCESSFUL FLIGHTS SINCE THE RTS.
